Zeitschrift für Analysis und ihre Anwendungen
Full-Text PDF (296 KB) | Metadata | Table of Contents | ZAA summary
Published online: 2018-07-04
Continuity and Convergence Properties of Integral Means of Bojanov–Xu InterpolationVan Manh Phung (1) Hanoi National University of Education, Vietnam
We study Bojanov-Xu interpolation whose interpolation points are located on concentric circles in $\mathbb R^2$. We prove that the integral means of the interpolation polynomial over a fixed circle or a fixed annulus are continuous functions of the radii of circles. We also give a distribution of the radii such that the integral means are convergent.
Keywords: Bojanov–Xu interpolation, Hermite interpolation, continuity properties, convergence properties
Phung Van Manh: Continuity and Convergence Properties of Integral Means of Bojanov–Xu Interpolation. Z. Anal. Anwend. 37 (2018), 251-268. doi: 10.4171/ZAA/1612